Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Luvox

Posted by harry on April 1, 1999, at 6:29:26

In reply to Re: Luvox, posted by Shirley on November 12, 1998, at 20:25:46

shirley, the weight gain is almost certainly asociated with the anafranil. either by apetite increase and/or metabolic alterations.
Luvox can also cause weight gain in patients.
reading what you wrote here, i'd recommend his asking his doctor about ADDING wellbutrin. This may significantly increase sexual desire AND even help with the weight increase.
best of luck.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:harry thread:1022